What are the symptoms of drug-induced kidney damage? Drug-induced renal damage can be expressed as a variety of clinical syndromes and drug damage mechanism of the use of time and the status of the body. Among them, acute renal failure is more common.
Penicillin can cause acute allergic interstitial nephritis, and the performance of hematuria, white blood cells, proteinuria, urinary white blood cells have more eosinophils (> 30%). At the same time with renal insufficiency fever, drug eruption, eosinophils in the blood, chronic interstitial nephritis by non-steroidal anti-inflammatory drugs and aristolochic acid caused by Chinese herbal medicine, medication time is often up to several months The In addition, amphotericin, tetracycline and some traditional Chinese medicine can cause renal tubular acidosis Fan Koeni syndrome of renal diabetes insipidus and other renal tubular disease.
It should be noted that the symptoms of drug-induced renal damage include nephrotic syndrome, nephritis syndrome, simple hematuria and / or proteinuria, renal failure, obstructive renal damage and so on.
The above is the introduction about what are the the symptoms of drug induced kidney damage. I believe we have a certain understanding. Drug-induced kidney damage can not be ignored, so patients must be active treatment, to avoid exacerbations. If you have any other questions, please consult our online doctor or give us a message, we will reply to you as soon as possible.